# SDR SWAA2022020457965

- Difficulty date: January 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND AT RT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; 10' FROM REAR SPAR I/B OF I/B ROW. CRACK LENGTH : 0.591' ; CRACK FOND AT RT HORIZONTAL STAILIZER LOWER SKIN STAB STA 193.90; 10' FROM REAR SPAR IB OF IB ROW. CRACK LENGTH : 0.591' / CUT THE DAMAGE AREA AT HORIZONTAL STABILIZER LOWER SKIN IN REF B 737-700 SRM 51-10-02-0G-0 AND 55-10-01-2R-11; [04] VERIFIED STEPS 1 ; 2 & 3; [05] PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ;B/C 172389; CALIB;DUE-7/22]; PERFORMED HFEC HOLE PROBE INSPECTION ON ALL OPEN FASTENER LOCATIONS WITHIN REPAIR AREA IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS. [NORTEC 600; B/C 166317 ;CALIB.DUE- 10/22]; [09] FABRICATED DOUBLER AND FILLER AT RT HORIZONTAL STABILIZER LOWER SKIN STA 193.90 10' FROM REAR SPAR MATERIAL USED 2024 T3 0.090' TO DOUBLER AND 0.071' IN IAW SRM 55-10-01-2R-11; [10] LOCATED AND DRILLED REPAIR DOUBLER IN IAW SRM 51-40-05-0G-0; [11] VERIFIED STEPS 9 AND 10. OK TO TREAT AND PRIME REPAIR PARTS.; [12] TREATED WITH ALODINE AND PRIMER REPAIR PARTS IN IAW SRM 51-20-01-0G-0; [13] VERIFIED STEP12 OK TO INSTALL REPAIR PARTS.; [14] INSTALLED DOUBLER AT RT HORIZONTAL STABILIZER LOWER SKIN STA 193.90 TO 10' FROM REAR SPAR IN IAW SRM 55-10-01-2R-11 FIG 204 SHEET 2 APPLIED TOP COAT AT AREAS AS PER REF B737-700 AMM 51-21-73-370-804;
